Sign in to follow this  
Followers 0
  • entries
    16
  • comments
    29
  • views
    10,983

Feeling Weird

Carlyyy15

687 views

So I have been in a funk ever since I started accutane. I have moments where I feel like I'm in a dream like state and it really freaks me out. I have been looking around on the Internet and I have found things about 'hormonal acne' and I for the description. I have found people who take a drug called spironactine(or something like that) have really found it helpful. I think I am going to talk to my derm about it tomorrow. Maybe in a couple months when I'm not feeling so weird I can try accutane again, but for right now something just does not feel right so I think I need I listen to my gut instinct, and it's telling me I need to stop taking it.


  Report Entry


2 Comments


I had a horrible experience with accutane and wouldn't recommend it to anyone. I am on 100MG of spironolactone daily and it stopped my cystic acne. :) It hasn't really done anything for regular white and blackheads, but I can deal with those. It did take about 6 months before I stopped getting cysts, FYI.

Share this comment


Link to comment

How old are you? From what I've read it seems like it's ony prescribed to older women. I don't have cysts but I do get the occassional deep pimple so I hope I'm allowed to go on it!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now